MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926715300
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported via user facility report (b)(4) that balloon detachment occurred.The target lesion was located in the circumflex coronary artery.A 3.00mm x 15mmm nc emerge balloon catheter was advanced for dilatation.During the angioplasty procedure, the balloon detached into the coronary artery.No further information available.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported via user facility report (b)(4) that balloon detachment occurred.The target lesion was located in the circumflex coronary artery.A 3.00mm x 15mmm nc emerge balloon catheter was advanced for dilatation.During the angioplasty procedure, the balloon detached into the coronary artery.No further information available.It was further reported that the lesion exhibited some tortuosity.The balloon was inflated three or more times, and the balloon material detaching from the shaft.Because the detached material was not visible on the angiogram, it could not be removed, and stents were deployed to secure the balloon material against the vessel wall.
 
Event or Problem Description
It was reported that balloon detachment occurred.The target lesion was located in the circumflex coronary artery.A 3.00mm x 15mmm nc emerge balloon catheter was advanced for dilatation.During the angioplasty procedure, the balloon detached into the coronary artery.No further information available.It was further reported that the lesion exhibited some tortuosity.The balloon was inflated three or more times, and the balloon material detaching from the shaft.Because the detached material was not visible on the angiogram, it could not be removed, and stents were deployed to secure the balloon material against the vessel wall.
 
Additional Manufacturer Narrative
Correction: user facility report reference number removed from b5 describe event or problem.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22866028
Report Number2124215-2025-57733
Device Sequence Number9184907
Product Code LOX
UDI-Device Identifier08714729846529
UDI-Public(01)08714729846529(17)270210(10)35815166
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926715300
Device Catalogue NumberH7493926715300
Device Lot Number0035815166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/30/2025
03/26/2026
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/21/2025
03/26/2026
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown